Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 53, NWS Wilmington, OH

May 21, 20184 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2018, 8:39 PM EDT for 4 counties in Ohio. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2018, 8:39 PM EDT (00:39 UTC)
Expired
May 21, 2018, 9:30 PM EDT
In force
51 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Fayette County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 4:59 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

934 
WUUS51 KILN 220039
SVRILN
OHC047-049-097-129-220130-
/O.NEW.KILN.SV.W.0053.180522T0039Z-180522T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
839 PM EDT MON MAY 21 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southwestern Franklin County in central Ohio...
  Northeastern Fayette County in central Ohio...
  Northwestern Pickaway County in central Ohio...
  Southeastern Madison County in central Ohio...

* Until 930 PM EDT.

* At 838 PM EDT, a severe thunderstorm was located near Mount
  Sterling, moving north at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Grove City, Ashville, Mount Sterling, South Bloomfield,
  Williamsport, Commercial Point, Fox, Harrisburg, Orient,
  Lockbourne, Darbyville, Deer Creek Lake, Derby, Duvall and
  Darbydale.

This includes I-71 in Ohio between mile markers 88 and 97.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3956 8317 3968 8333 3988 8319 3982 8299
      3968 8287
TIME...MOT...LOC 0038Z 201DEG 10KT 3966 8319 

HAIL...1.25IN
WIND...60MPH
 
$$

Novak
3 follow-up statements
892 
WWUS51 KILN 220056
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
856 PM EDT MON MAY 21 2018

OHC047-097-220106-
/O.CAN.KILN.SV.W.0053.000000T0000Z-180522T0130Z/
Fayette OH-Madison OH-
856 PM EDT MON MAY 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Ohio.

LAT...LON 3968 8287 3956 8317 3964 8326 3985 8310
      3985 8308 3982 8299
TIME...MOT...LOC 0056Z 250DEG 10KT 3966 8311 

$$

OHC049-129-220130-
/O.CON.KILN.SV.W.0053.000000T0000Z-180522T0130Z/
Franklin OH-Pickaway OH-
856 PM EDT MON MAY 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTH CENTRAL FRANKLIN AND NORTHWESTERN PICKAWAY COUNTIES...

At 856 PM EDT, a severe thunderstorm was located near Williamsport,
moving east at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Grove City, Ashville, South Bloomfield, Williamsport, Commercial
Point, Fox, Lockbourne, Darbyville, Deer Creek Lake and Duvall.

This includes I-71 in Ohio between mile markers 96 and 97.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3968 8287 3956 8317 3964 8326 3985 8310
      3985 8308 3982 8299
TIME...MOT...LOC 0056Z 250DEG 10KT 3966 8311 

HAIL...1.25IN
WIND...60MPH
 
$$

Novak
336 
WWUS51 KILN 220105
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
905 PM EDT MON MAY 21 2018

OHC049-129-220130-
/O.CON.KILN.SV.W.0053.000000T0000Z-180522T0130Z/
Franklin OH-Pickaway OH-
905 PM EDT MON MAY 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTH CENTRAL FRANKLIN AND NORTHWESTERN PICKAWAY COUNTIES...

At 905 PM EDT, a severe thunderstorm was located near Williamsport,
moving northeast at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Grove City, Ashville, South Bloomfield, Williamsport, Commercial
Point, Fox, Lockbourne, Darbyville, Deer Creek Lake and Duvall.

This includes I-71 in Ohio between mile markers 96 and 97.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3968 8287 3956 8317 3964 8326 3985 8310
      3985 8308 3982 8299
TIME...MOT...LOC 0105Z 211DEG 9KT 3966 8309 

HAIL...1.25IN
WIND...60MPH
 
$$
046 
WWUS51 KILN 220124
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
924 PM EDT MON MAY 21 2018

OHC049-129-220134-
/O.EXP.KILN.SV.W.0053.000000T0000Z-180522T0130Z/
Franklin OH-Pickaway OH-
924 PM EDT MON MAY 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FRANKLIN AND
NORTHWESTERN PICKAWAY COUNTIES WILL EXPIRE AT 930 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3968 8287 3956 8317 3964 8326 3985 8310
      3985 8308 3982 8299
TIME...MOT...LOC 0124Z 201DEG 10KT 3971 8307 

$$

Novak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:53 PM EDT, 46 minutes earlier.

Area forecast discussion, May 21, 7:53 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
753 PM EDT Mon May 21 2018

.SYNOPSIS...
Showers and thunderstorms will remain possible across the region
until a cold front moves through Tuesday afternoon and evening.
High pressure will build in to bring dry conditions for mid to
late week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Warm front extends from north of Lima south southeast across
the forecast area. It appears that much of this boundary will
wash out into the evening, but northern extent will persist.
There is some suggestion that a weak surface low may track
across northern Ohio which would temporarily bring the front a
bit further south into the forecast area. Better shear is
located across the northern areas as a jet streak moves away
from the region while instability maximum across the south is
working northward in the warm sector. Best combination of shear
and instability, in addition to the proximity to the stronger
part of the front, suggests highest potential for severe
weather is in west central Ohio.

Storms are developing across western Indiana and western
Kentucky and they will move into the area late this afternoon
and this evening. Cannot rule out some strong to damaging winds
with any of these storms as DCAPE has been increasing although
still somewhat marginal.

Storms will weaken later this evening with showers and scattered
storms continuing across the area through much of the night.
Temperatures will remain warm with guidance having a reasonable
handle on lows.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Showers and thunderstorms may start to redevelop along a pre-
frontal trough in the morning across southeastern counties.
Additional activity will develop through the day as a cold front
approaches. Scattered showers and thunderstorms will occur
until the front crosses the area in the afternoon and evening.
Cannot rule out some stronger updrafts that could be capable of
strong to damaging wind gusts. High pressure will start to build
in later Tuesday night with a drier air mass.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The long term will open up with rather pleasant weather as surface
high pressure centers over Michigan. The upper level trough axis
will be centered over eastern Canada with the best ageostrophic
convergence located from Michigan to central Ohio.

Wednesday afternoon 1000/850 MB thicknesses are forecast to be
around 1390 M which would support high temperatures only around 80
degrees. Wednesday night into Thursday the broad upper level low
that was over the western United States will open up and head east.
The wave will then impinge on the upper level trough axis pushing
the corresponding surface high pressure east as well. This means
high temperatures will start to recover Thursday (even though
temperatures will likely remain above normal through the long term)
into the lower 80s. 850 MB temperatures remain rather steady while
1000/850 MB thicknesses only slightly increase.

Friday a weak mid-level ridge will form over Tennessee with an upper
level low over the Gulf of Mexico. GFS forecast soundings at KCVG
even show a weak subsidence inversion from the mid-level ridge at
this time and with PWATs forecast to be around 1.25" Fridays highs
could again approach 10 degrees above normal for this time of year
(mid 80s with some upper 80s southwest).

Saturday into Sunday gulf moisture surges north with the cold front
now forecast to remain well north of the ILN forecast area. Even
with the front remaining well north of the area, above normal PWATs
and weak PVA from the upper level low will allow shower and
thunderstorm chances to return to the area Saturday and continue
through Monday.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The main line of showers and storms extending from southeast
Indiana into west central Ohio has been making a very slow
eastward push over the last several hours. The airmass out ahead
of this is still unstable and we are seeing some isolated to
scattered showers and storms beginning to develop in those area.
As a result, will allow for a period of showers and
thunderstorms at all of the TAF sites through the rest of the
evening hours. As we begin to lose some of the diurnal
enhancement and some weak mid level energy pushes eastward, we
should see an overall weakening trend in the coverage and
intensity through the night, but will hang on to a VCSH through
a good part of the overnight hours to account for any lingering
activity. There are some indications that some MVFR cigs may
develop late tonight into Tuesday morning, especially at the
northern TAF sites. A cold front will push east across the area
through the day and this will lead to some additional scattered
shower and thunderstorm activity later Tuesday morning and into
the afternoon hours. Will cover this threat with a VCSH at this
point.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, May 21, 4:08 PM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
408 PM EDT Mon May 21 2018

OHZ026-034-035-042>045-220915-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Thunderstorms will move across the area late this afternoon and
evening. Some of these storms may be severe with damaging wind gusts
being the highest threat. An isolated tornado or large hail cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ046-051>056-060>065-
070>074-077>082-088-220915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Showers and thunderstorms will move across the area late this
afternoon into the evening. A few of these storms could produce
strong to damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms will occur Tuesday into Tuesday
evening. Some storms could produce strong to damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 21, 8:13 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
813 PM EDT MON MAY 21 2018

OHZ035-043-044-220045-
Auglaize OH-Logan OH-Shelby OH-
813 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY...
NORTHWESTERN LOGAN AND AUGLAIZE COUNTIES UNTIL 845 PM EDT...

At 813 PM EDT, radar indicated a strong thunderstorm over New
Knoxville, moving northeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Wapakoneta, St. Marys, Fort Shawnee, Cridersville, Botkins, New
Knoxville, Waynesfield, Moulton, Uniopolis, Kettlersville, Fryburg,
St. Johns, Mccartyville and New Hampshire.

This includes I-75 in Ohio between mile markers 101 and 118.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4064 8411 4065 8390 4057 8388 4053 8388
      4036 8429 4055 8440 4066 8417 4066 8411
TIME...MOT...LOC 0013Z 239DEG 28KT 4049 8427
Special weather statement, May 21, 8:15 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
815 PM EDT MON MAY 21 2018

OHZ045-046-220045-
Delaware OH-Union OH-
815 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DELAWARE AND
SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 845 PM EDT...

At 815 PM EDT, radar indicated a strong thunderstorm near Marysville,
moving northeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Delaware, Marysville, New California, Ostrander, Watkins, Bellepoint,
New Dover, State Route 257 at US Route 36 and US Route 33 at US Route
42.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4013 8331 4020 8343 4030 8333 4030 8310
      4021 8309
TIME...MOT...LOC 0015Z 229DEG 15KT 4019 8334

Novak
Special weather statement, May 21, 8:23 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
823 PM EDT MON MAY 21 2018

INZ074-075-080-KYZ091-OHZ077-220100-
Switzerland IN-Ohio IN-Dearborn IN-Boone KY-Hamilton OH-
823 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT OHIO...CENTRAL DEARBORN...NORTH
CENTRAL SWITZERLAND...NORTHERN BOONE AND SOUTHWESTERN HAMILTON
COUNTIES UNTIL 900 PM EDT...

At 823 PM EDT, radar indicated a strong thunderstorm over Aurora,
moving northeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Cincinnati, Harrison, Villa Hills, Lawrenceburg, Greendale, Aurora,
Rising Sun, Bright, Burlington, Hidden Valley, Cleves, Dillsboro,
Shawnee, Delhi Township, Miami Heights, Mack, Delhi Hills, Delshire,
Blue Jay and Guilford.

This includes I-74 in Ohio between mile markers 1 and 6.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3928 8480 3908 8459 3907 8462 3905 8462
      3885 8503 3900 8512
TIME...MOT...LOC 0023Z 229DEG 15KT 3904 8491

Novak
Special weather statement, May 21, 8:25 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
825 PM EDT MON MAY 21 2018

OHZ045-046-220115-
Delaware OH-Union OH-
825 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DELAWARE AND
EASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 915 PM EDT...

At 825 PM EDT, radar indicated a strong thunderstorm near Richwood,
moving northeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Dublin, Delaware, Richwood, Ashley, New California, Radnor,
Ostrander, Magnetic Springs, Delaware State Park, Stratford,
Bellepoint, US Route 33 at US Route 42, Warrensburg, Pharisburg,
Watkins, Leonardsburg, Kilbourne, New Dover and State Route 257 at US
Route 36.

This includes I-71 in Ohio between mile markers 134 and 139.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4044 8325 4043 8302 4042 8302 4042 8301
      4041 8293 4036 8293 4035 8284 4013 8322
      4035 8341 4049 8325
TIME...MOT...LOC 0025Z 229DEG 15KT 4034 8327

Novak
Local storm report, May 21, 8:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
827 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             MOUNT STERLING          39.72N 83.27W
05/21/2018  E1.50 INCH       MADISON            OH   TRAINED SPOTTER

&&

MBP
Special weather statement, May 21, 8:31 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
831 PM EDT MON MAY 21 2018

KYZ096-097-220115-
Pendleton KY-Bracken KY-
831 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRACKEN AND
SOUTHEASTERN PENDLETON COUNTIES UNTIL 915 PM EDT...

At 831 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Cynthiana, moving northeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Very heavy rain...

Locations impacted include...
Falmouth, Browning Corner, Neave, Milford, Petra, Mckinneysburg and
Powersville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3856 8422 3857 8420 3858 8421 3857 8436
      3872 8435 3867 8406 3855 8416 3856 8417
      3856 8418 3855 8420 3855 8421
TIME...MOT...LOC 0031Z 203DEG 10KT 3851 8429

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:01 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway44 min
May 21, 8:08 PM EDTSpecial Weather StatementILNChampaign37 min
May 21, 8:11 PM EDTSpecial Weather StatementILNRoss34 min
May 21, 8:13 PM EDTSpecial Weather StatementILNAuglaize32 min
May 21, 8:15 PM EDTSpecial Weather StatementILNUnion30 min
May 21, 8:25 PM EDTSpecial Weather StatementILNDelaware50 min
May 21, 8:41 PM EDTSpecial Weather StatementILNMadison34 min
May 21, 8:48 PM EDTSevere Thunderstorm WarningILNDelaware, Union42 min
May 21, 8:54 PM EDTAreal Flood AdvisoryILNDelaware, Union5 hr
May 21, 9:06 PM EDTFlash Flood WarningILNDelaware, Union3 hr
May 21, 9:10 PM EDTSpecial Weather StatementILNMadison, Union50 min
May 21, 9:11 PM EDTAreal Flood AdvisoryILNHighland, Ross3 hr
May 21, 9:15 PM EDTSevere Thunderstorm WarningILNClark, Delaware, Franklin, Licking, Madison, Union60 min
May 21, 9:23 PM EDTSpecial Weather StatementILNPickaway52 min
May 21, 9:30 PM EDTSpecial Weather StatementILNClermont30 min
May 21, 9:33 PM EDTSpecial Weather StatementILNMadison42 min
May 21, 9:44 PM EDTSpecial Weather StatementILNClinton, Fayette46 min
May 21, 9:47 PM EDTAreal Flood AdvisoryILNPickaway3 hr
May 21, 9:48 PM EDTSpecial Weather StatementILNBrown, Clermont27 min
May 21, 9:54 PM EDTFlash Flood WatchILNAdams, Brown, Champaign, Clark, Clermont, Clinton and 12 more6 hr
May 21, 10:01 PM EDTSpecial Weather StatementILNLicking29 min
May 21, 10:03 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland42 min
May 21, 10:04 PM EDTTornado WarningILNBrown, Highland26 min
May 21, 10:13 PM EDTSpecial Weather StatementILNFairfield, Franklin, Licking62 min
May 21, 10:27 PM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Licking, Madison, Pickaway3 hr
May 21, 10:29 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross23 min
May 21, 10:51 PM EDTSpecial Weather StatementILNFayette39 min
May 21, 11:30 PM EDTSpecial Weather StatementILNPickaway, Ross30 min
May 21, 11:59 PM EDTAreal Flood AdvisoryILNDelaware, Licking, Union3 hr
May 22, 9:32 AM EDTRiver Flood WarningILNAdams10 hr
May 22, 12:58 PM EDTSpecial Weather StatementILNShelby32 min
May 22, 1:25 PM EDTSpecial Weather StatementILNHardin35 min
May 22, 3:31 PM EDTSpecial Weather StatementILNHardin29 min
May 22, 5:50 PM EDTSpecial Weather StatementILNHamilton25 min
May 22, 6:03 PM EDTSpecial Weather StatementILNPickaway27 min
May 22, 6:16 PM EDTSevere Thunderstorm WarningILNPickaway33 min
May 22, 6:53 PM EDTSpecial Weather StatementILNClermont37 min
May 22, 7:01 PM EDTSpecial Weather StatementILNHocking29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.